# SDR ASOA2018101645251

- Difficulty date: October 4, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N877AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7579
- Aircraft time: 38,313 hours, 34,314 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Retainer
- Part number: CC670386743
- Condition: Corroded
- Location: Fuselage
- Part time: 38,313 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF:CO 7579618 JOB 7757968 OP 3 CORROSION FOUND ALONG ENTIRE LENGTH OF MAIN AVIONICS DOOR SEAL RETAINER (SEAL SIDE). C/A: LOCATED, DRILLED, AND INSTALLED AVIONICS DOOR SEAL RETAINERS IAW SRM TASK 51-40-11, AND 51-42-06.
